... No sex drive, insomnia, irritated easily, mood swings horrific. Thoughts and feelings of inadequacy, It's affecting my marriage. Help. What can I do to get off pristiq?
You may not need to discontinue the Pristiq, but may be able to adjust the milligrams per day. Not sure what dose you are on so difficult to say. I wouldn't discontinue without first talking to the prescribing doctor. You must wean off this type medication so to avoid withdrawal effects and would want to address your symptoms with some other medication if you were to stop. Again, best to discuss with the doctor.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 May 2014 • 2 answers
Posted 18 Dec 2014 • 1 answer
Posted 9 Feb 2016 • 2 answers
I have been on Pristiq for about 5 years. These last few weeks have been hell. Terrible nightmares,?
Posted 27 Jul 2016 • 1 answer
Sertraline - What if your Dr gives you a month to find a psychiatrist to dispense sertraline 100 mg?
Posted 8 days ago • 4 answers